# SDR 2001F00692

- Difficulty date: October 9, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N407SJ
- Make and model: Bell 407
- Aircraft serial: 53422
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 5040017901
- Part serial: 1566
- Condition: Inoperative
- Location: Cockpit
- Part time: 825 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HORIZON GYRO INOPERATIVE.  WILL NOT CAGE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (M)
